Diverse complexities 2017 IRQR.pdf (152.79 kB)

Diverse Complexities, Complex Diversities

Download (152.79 kB)
journal contribution
posted on 30.07.2020, 01:32 by Jenny Ritchie
No description supplied

History

Preferred citation

Ritchie, J. (2017). Diverse Complexities, Complex Diversities. International Review of Qualitative Research, 10(4), 468-481. https://doi.org/10.1525/irqr.2017.10.4.468

Journal title

International Review of Qualitative Research

Volume

10

Issue

4

Publication date

01/12/2017

Pagination

468-481

Publisher

SAGE Publications

Publication status

Published

Online publication date

26/01/2018

ISSN

1940-8447

eISSN

1940-8455

Language

en

Exports

Logo branding

Categories

Exports